EconPapers    
Economics at your fingertips  
 

Existence and Algorithm for the Systems of Hierarchical Variational Inclusion Problems

Nopparat Wairojjana and Poom Kumam

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We study the existence and approximation of a solution for a system of hierarchical variational inclusion problems in Hilbert spaces. In this study, we use Maingé’s approach for finding the solutions of the system of hierarchical variational inclusion problems. Our result in this paper improves and generalizes some known corresponding results in the literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/589679.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/589679.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:589679

DOI: 10.1155/2014/589679

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:589679